Gaviscon Double Action Mint 300ml

Gaviscon Peppermint Liquid brings fast, soothing and long lasting relief from the discomfort of heartburn and acid indigestion.

Availability: In stock

£7.02
SKU: 12426    EAN/Barcode: 5000158065895

Description

Details

Gaviscon Double Action Mint 300ml

Ingredients

Additional Information

IngredientsEach 10ml of oral suspension contains 500mg Sodium Alginate, 213mg Sodium Bicarbonate and 325mg Calcium Carbonate as the active ingredients,It also contains Carbomer, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium Saccharin, Peppermint Flavour, Sodium Hydroxide and Water

How to use

This product is sugar free and gluten-free. You can take this product if you are pregnant or breast feeding. Dosage: For oral use. Shake well before use. Adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime up to four times a day. Children under 12 years: Should only be taken on medical advice. If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist. If you forget a dose it is not necessary to double the dose next time, just carry on taking as before.

Warnings

Additional Information

Safety WarningsBefore taking this product: Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred. Contains methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed). Each 20ml dose contains 11.06 mmol sodium and 6.5 mmol calcium. If you have been advised a diet restricted in any of these please ask your doctor before taking this product. After taking this product: If symptoms persist after 7 days consult your doctor. Possible side effects: Very rare (less than 1 in 10,000) chance of skin rash or difficulty in breathing due to an allergic reaction from the ingredients. Consult your doctor immediately if you experience these or any other side effects. Do not use this medicine after end of month of expiry date (EXP: month/year) shown on the base. Keep out of the reach and sight of children. Check the cap seal is unbroken before first taking this product.